Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The multinomial solid and the chi test


Author: B. H. Camp
Journal: Trans. Amer. Math. Soc. 31 (1929), 133-144
MSC: Primary 62F03
DOI: https://doi.org/10.1090/S0002-9947-1929-1501472-3
Correction: Trans. Amer. Math. Soc. 44 (1938), 151.
MathSciNet review: 1501472
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 62F03

Retrieve articles in all journals with MSC: 62F03


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501472-3
Article copyright: © Copyright 1929 American Mathematical Society